# SDR AALA201710269021

- Difficulty date: October 23, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 25,781 hours, 10,152 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY SEAT 22D IS INOPERATIVE.  RECONNECTED SEAT 22D EMERGENCY LIGHT CONNECTOR UNDER SEAT TO LIGHT ASSEMBLY.  OPERATIONAL CHECK PER AMM 33-51-11 GOOD.
